RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 4, Pages 789–791 (Mi dan32856)  

MATHEMATICS

Duality of functors in the category of locally convex spaces

R. S. Pokazeeva

Voronezh State University

Full text: PDF file (550 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.88:513.83
Presented: P. S. Aleksandrov
Received: 08.04.1966

Citation: R. S. Pokazeeva, “Duality of functors in the category of locally convex spaces”, Dokl. Akad. Nauk SSSR, 172:4 (1967), 789–791

Citation in format AMSBIB
\Bibitem{Pok67}
\by R.~S.~Pokazeeva
\paper Duality of functors in the category of locally convex spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 4
\pages 789--791
\mathnet{http://mi.mathnet.ru/dan32856}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0211303}
\zmath{https://zbmath.org/?q=an:0203.44802}


Linking options:
  • http://mi.mathnet.ru/eng/dan32856
  • http://mi.mathnet.ru/eng/dan/v172/i4/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019